SSRI Discontinuation Syndrome - Signs and Symptoms

Signs and Symptoms

The indicators of SSRI discontinuation syndrome are the following:

  • Interruption, cessation, or reduction of dosage in an SSRI treatment that has lasted four or more weeks.
  • Symptoms which:
    • interfere with normal social, occupational, or other functioning.
    • are not due to another medical condition, drug use, or discontinuation.
    • are not due to a relapse of the condition for which the SSRI was originally prescribed.

Read more about this topic:  SSRI Discontinuation Syndrome

Famous quotes containing the words signs and, signs and/or symptoms:

    “Time has an undertaking establishment on every block and drives his coffin nails faster than the steam riveters rivet or the stenographers type or the tickers tick out fours and eights and dollar signs and ciphers.”
    —John Dos Passos (1896–1970)

    “Young children scare easily—a tough tone, a sharp reprimand, an exasperated glance, a peeved scowl will do it. Little signs of rejection—you don’t have to hit young children to hurt them—cut very deeply.”
    —James L. Hymes, Jr. (20th century)

    “In retirement, only money and symptoms are consequential.”
    —Mason Cooley (b. 1927)